Heart & Cardiology/Overdose of sorbitrate
I have a question to be asked. The question is my relative with history of Ischemic heart disease, died recently followed by heart attack. I will tell you the exactly what happened.
My relative was feeling constipated for 10-15 days. Also his body was bloated up because of that (we could see the hands and legs etc becoming slightly swollen).
One day, he was when in wash room was trying to push. He came out walking and then suddenly fell unconscious. The people around thought it is a heart attack and gave Sorbitrate 5 mg repeatedly 4 tablets on after the another in 10 mins.
He died after 10 mins. Please note he was not at all sweating (like people during heart attack does).
The question is that what could be the reason of his death, can it be heart attack or overdose of sorbitrate 5mg or cardiac failure.
Can you please help me find out the reason. As the people are suspecting the overdose.
I don't know what happened with your relative, but (sorbitrate) NTG had nothing to with his death. The swelling in his body is called edema and also has nothing to do with constipation, but rather a form of heart failur:
While a heart attack may have been the cause, sudden loss of consciousness is not typical. This is more likely related to a stroke, a fatal arrhythmia, or even the rupture of an aneurysm (although this last condition usually is associated with severe pain):
Hope this helps,